# SDR 96ZZZX3330

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5098M
- Make and model: Beech B19
- Aircraft serial: MB889
- Propeller: Snsnch 74DM
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Condition: Stretched
- Location: Propeller Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, COULD NOT DETERMINE PROPELLER TIME, SO REMOVED FOR GENERAL CLEAN UP PAINT AND INSPECTING.  WHEN PROCEEDING TO INSTALL PROP, FOUND 2 BOLTS BADLY STRETCHED IN THREAD AREA.  REPLACED ALL BOLTS WITH NEW.  AIRCRAFT RECORDS POOR, SO WOULD RECOMMEND COMPLETE INSPECTION OF PROP WHEN TIME UNKNOWN.
